# SDR V0XD20141007200

- Difficulty date: October 7, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 25,097 hours, 17,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL CORRODED AT TWO EACH SCREW HOLES AT FS 710.00.  FOUND CORROSION ON LT SEAT RAIL AT FS 710.00 TO BE OUT OF LIMITS IAW SRM 53-31-49.  R & R LT SIDE SEAT RAIL AT FS 710.00 IAW AMM 53-00-49.
